# SDR AALA20091216TUL13

- Difficulty date: December 16, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- Aircraft time: 68,216 hours, 36,273 cycles
- System (JASC): 5711 · Wing Spar
- Part: Casting
- Part number: 3951396143
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE FRONT SPAR FRONT SIDE CASTING CRACKED AT STATION XRS 240.  NEW CASTING INSTALLED PER SRM 51-30-05.
